Optimal design of dynamic default risk measures

Shen, Leo and Elliott, Robert (2012) Optimal design of dynamic default risk measures. Journal of Applied Probability, 49 4: 967-977. doi:10.1239/jap/1354716651

Author Shen, Leo
Elliott, Robert
Title Optimal design of dynamic default risk measures
Journal name Journal of Applied Probability   Check publisher's open access policy
ISSN 0021-9002
Publication date 2012-12-01
Sub-type Article (original research)
DOI 10.1239/jap/1354716651
Volume 49
Issue 4
Start page 967
End page 977
Total pages 11
Place of publication Sheffield, S Yorks, United Kingdom
Publisher Applied Probability Trust
Language eng
Abstract We consider the question of an optimal transaction between two investors to minimize their risks. We define a dynamic entropic risk measure using backward stochastic differential equations related to a continuous-time single jump process. The inf-convolution of dynamic entropic risk measures is a key transformation in solving the optimization problem.
Keyword Inf-convolution
Dynamic entropic risk measure
Single jump process
Backward stochastic differential equation
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2013 Collection
Sustainable Minerals Institute Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 17 Feb 2013, 11:01:09 EST by System User on behalf of Sustainable Minerals Institute